# SDR 97ZZZM506

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 170-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LEFT END SKIN CORRODED AT MOUNT SCREWS FROM WS 170-760 FORWARD AND AFT CHORD.  ACCOMPLISHED CORROSION REMOVAL ON RIGHT WING UPPER LT SPAR IAW SRM 51-10-6.  INSTALLED TWO REPAIRS AT W/S NR 3 AND NR 4, 16 AND 18 BETWEEN W/S 190 AND 332.  REPAIR PARTS 2  1.2 INCH BY 4 INCH, 2 - 3 INCH BY 10 INCH, 2 - 2.3 INCH BY 2.8 INCH, 2 - 4.5 INCH BY 8 INCH, 2 - 4.2 INCH BY 3.2 INCH.  FABRICATED 2 T-CLIPS IAW RES1 NR 0345.  ALODINED AND PRIMED IAW SRM 51-10-2 AND MM 51-20-11.  INSTALLED REPAIR IAW SRM 51-30-2.
